# SDR DHL2003801011

- Difficulty date: April 27, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 57696004
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INBOARD L/E OUTER PLATING CORRODED AT STA XW 485.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030405, ED 3260.  REMOVED FASTENERS IAW SRM 51-1-21 PG 2.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT OUT CORRODED AREA IAW EODHL 030405, ED 3260.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER (7075-T6 0.050) AND DOUBLER (7075-T6 0.063) IAW EODHL 030405, ED3260.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INNER PART IAW SRM 51-1-8B.  APPLIED ON SPLICE SURFACE IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL 030405, ED 3260, SRM 51-1-21 PG 2, SRM 51-1-20D PG 9 AND SRM 51-1-15 PG 1.
